# SDR AALA202210068444

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737
- Aircraft serial: 31085
- Aircraft time: 38,135 hours, 15,655 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING BETWEEN FL350 TO FL360 #2 ENGINE SPOOL DOWN TO 40%. EMERGENCY DECLARED; FLIGHT DIVERTED TO PIT LANDING SAFELY. REPLACED #2 ENGINE FUEL FILTER PER JOB CARD 08T40073002. ACCOMPLISHED SATISFACTORY ENGINE POWER ASSURANCE RUN.
